# SDR 08FDEA01003

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Fitting
- Part number: A554715000061
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER; LEFT SIDE LEADING EDGE; BR 4 UPPER HINGE BLOCK REPAIR AREA HAS 1 EACH MISSED DRILLED HOLE.  COMPLIED WITH EA 65540-118461.
